# SDR USAABB00079

- Difficulty date: June 9, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Engine: Rroyce RB211535E437
- System (JASC): 7530 · Compressor Bleed Control
- Part: Transmitter
- Part number: ETPU10002C
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

CLT-JAX - FLT 257 - ON DESCENT INTO JAX AT FL150, RECEIVED A LOW PRESSURE PUMP STATUS MESSAGE IMMEDIATELY FOLLOWED BY LEFT ENGINE SHUTDOWN.  PILOT DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 15 MINUTES.  MAINTENANCE REPLACED LEFT NR 1 ENGINE TRANSIENT PRESSURE SENSOR UNIT.  PERFORMED TPU ADJUSTMENT/TEST.  OPERATIONALLY CHECKS NORMAL.  (M)
